MathSciNet Relay Station
MathSciNet bibliographic data
MR1369150 11A25
Borwein, D.; Borwein, J. M.; Borwein, P. B.; Girgensohn, R. Giuga's conjecture on primality. Amer. Math. Monthly 103 (1996), no. 1, 40–50.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement